Semyon Yakubovich

     Associate  Professor  with Aggregation     

     e-mail: syakubov@fc.up.pt


Academic Degrees:


Professional Experience and Education:

 

 

04.2002-Present,Associate Professor with Aggregation of

                the University of Porto,Portugal

10.2001-04.2002 Associate Professor of the University of Porto

02.2000-10.2001 Visiting Associate Professor of the University of Porto

01.1999-02.2000 MS Access and Oracle Database Programmer at Systemhouse of

                the Eindhoven University of Technology, the Netherlands

01.1998-01.1999 Post-Doc at the Eindhoven University of Technology

01.1997-12.1997 Visiting Research Fellow under the Askey-Bateman Project

                Katholieke Universiteit Leuven, Belgium

03.1995-01.1997 Leading Researcher, Belarusian State University (BSU),

                Minsk, Belarus

03.1994-03.1995 Associate Professor (Research Fellow) University

                of Fukuoka, Japan

11.1992-03.1994 Leading Researcher, BSU

01.1990-11.1992 Senior Researcher, BSU

09.1988-01.1990 Scientific Researcher, BSU

12.1987-08.1988 Database Programmer at Minsk’s Research Institute

11.1984-10.1987 Ph.D. Mathematics, BSU

09.1978-08.1984 Ms. Sc. Mathematics, BSU

09.1976-06.1978 Student of Kolmogorov’s special school N 18 for

                young mathematicians at the Moscow University

 

Highlights:


Long Term Visiting Professorship :

 Free University of Berlin (Germany): November 1991, December

 1992, December 1993;

 Gunma, Nara, Kyoto Universities (Japan), 1994;

 DAAD Scholarship: Jena University (Germany): July-August 1996.

 

Participation in the Projects :

Orthogonal Polynomials and Special Functions (the Socrates programme):

the project involving researches from several

european universities; since 2001;

 


List of Publications includes more than 150 items. Some of the papers published recently are the following:

 

H. Alzer, S. Yakubovich, Identities involving Bernoulli and Euler polynomials .   Integral Transforms and Special Functions, 2018, Vol. 29, N 1,  43-61.

 

S. Yakubovich,   Lebedev  type índex transforms with the squares of the associated Legendre functions,   Acta Math., Hungar., 153 (1) (2017),  57–74.

 

M. Craddock, S.  Yakubovich.,   New classes of non-convolution integral equations arising from Lie symmetry analysis of hyperbolic PDEsJ. Differential Equations 263 (2017), no. 11, 7412–7447.

 

S. Yakubovich,  On the generalized Dixon integral equation,  Intern. Journ. of Math. And Comput. 2017,  Vol. 28, N 1, 25-32.

 

S. Yakubovich,  P. Drygas, V. Mityushev,  Closed-form evaluation of two-dimensional static lattice sums,  Proc. R. Soc. A.  2016, Vol. 472, issue 2195. 

 

S. Yakubovich,   Index transforms with the squares of Bessel functions,  Integral Transforms and Special Functions, 2016,  Vol. 27, No. 12,   981-994.

 

S. Yakubovich,  Lebedev’s type index transforms with the modified Bessel functions,  Comm. in Math. Analysis,   2016, Vol. 19, No. 2,   68-81.

 

S. Yakubovich,  On some properties of the Abel–Goncharov polynomials  and the Casas-Alvero problem,  Integral Transforms and Special Functions,

2016, Vol. 27, No. 8,   599- 610.

 

S. Yakubovich,   New index transforms of the Lebedev-Skalskaya type,  Integral Transforms and Special Functions, 2016, Vol. 27, No. 2,

137-152.

 

S. Yakubovich,   New index transforms with the product  of Bessel functions,  Integral Transforms and Special Functions, 2015 Vol. 26, No. 12,

939- 955.

 

S. Yakubovich,   New summation and transformation formulas of the Poisson, Müntz, Möbius and Voronoi type,  Integral Transforms and Special Functions, 2015 Vol. 26, No. 10, 768–795.

 

 

 S.  Yakubovich  ,      On the generalized Lebedev index transform,    J.   Math.  Anal.  Appl.  429  (2015),   184- 203.

 

S.  Yakubovich,  Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values,  Analysis (Berlin) 35 (2015), no. 1, 59–71.

 

S. Yakubovich,    ON THE HALF-HARTLEY TRANSFORM,   ITS ITERATION AND  COMPOSITIONS WITH FOURIER TRANSFORMS,  JOURNAL OF INTEGRAL EQUATIONS  AND APPLICATIONS,   Vol. 26 (2014),  N 4,  581-608.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

. Anal. 14 (2013), No. 1, pp. 28-41.